# SDR UIEA2025012200102

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,102 hours, 17,947 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

"L" ENG FUEL FILTER EICAS MSG FOLLOWED BY STATUS MSG.  COMPLIED WITH QRH, ENGINE OPS NORMAL.( INSPECTION & REPLACEMENT OF LEFT ENG FILTER IN WORK (OPEN DISCREPANCY). R/R LH ENG, RH ENG AND APU FUEL FILTERS IAW B767 AMM 73-11-02 & 49-11-00. LEAK CHECK NORMAL IAW B767 AMM 71-00-00 & 49-11-00  )
